Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
888 Posts
Discussion Starter · #1 ·
Hi everyone, I was wondering if anyone could give me any help. I currently take 10mg a day of Lexapro (called cipralex here in the UK). ive been taking it for 7 weeks because i have constant tummy pain and diahoea. it hasnt got rid of the tummy pain or even reduced to a manageable level. the doctor said this drug can be really effective. ive noticed im going to the loo less but havent noticed much else. Anyone got any idea whether an increase in dose would help as i'm going back to see my doctor tomorrow and the specialist next week and want some idea of what might be suggested. Any help or personal experiences of any anti depressant would be really appreciated. Thanks. xox
 

·
Registered
Joined
·
276 Posts
Vicky I cant answer your questions because I have just started this med 3 days ago but if you dont mind I would like to ask you a question. You say it has helped you with the D, could you tell me if this med helps form the stool. My problem is terrible watery D which I cant seem to control and my dr says this is my answer to my problem. How often did you go to the loo before you started this med and how often now? Im slowly working my way up to 10 mg hoping this will cut back some of the side effects. Thanks for any info you can give me on this med.
 

·
Registered
Joined
·
888 Posts
Discussion Starter · #3 ·
i used to go 5 or 6 times a day. now i go once or twice. 3 tops. thats what the docs call "normal". have u tried a bulking agent like fybogel? thats really helped me get over the D
 

·
Registered
Joined
·
888 Posts
Discussion Starter · #5 ·
its a bulking agent and forms a gel in the bowel so that the stools form properly and without any water. i mix one sachet with water in the morning and one in the evening. you should definiytely ask your doctor about it. do you get any tummy pain?
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top